# SDR CA971021023

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: Nr 7 Aft Outer
- Part time: 303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS PER AD CF-97-19, INSPECTION OF TAIL ROTOR DRIVE SHAFT THOMAS COUPLINGS CARRIED OUT.  THE AFT OUTER DISC OF THE NR 7 DISC PACK WAS FOUND BROKEN IN TWO PLACES.  DISC PACKS TAKEN FOR TESTING BY BELL.  BHTC IS REDESIGNING DISCS TO OVERCOME MID-SPAN CRACKING.
